Generalized regression function for surrogate scalar response

Abstract

У цій статті розробляється та узагальнюється оцінка функції регресії для сурогатної скалярної змінної відповіді, яка задана функціонально випадковою. Після цього конструюються деякі асимптотичні властивості в термінах майже повної збіжності, залежно від результату показується перевага запропонованої оцінки в термінах передбачення.
In this paper we develop and generalize the estimator of regression function for surrogate scalar response variable given a functional random one. Then, we build up some asymptotic properties in terms of the almost complete convergences, depending in the result we show the superiority of our estimator in term of prediction.

Description

Citation

Boumahdi M. Generalized regression function for surrogate scalar response / M. Boumahdi, I. Ouassou, M. Rachdi // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 3. — P. 625–637.

Endorsement

Review

Supplemented By

Referenced By